Alert archive / Indiana / Heat Advisories in 2012

Heat Advisory 2, NWS Indianapolis, IN

June 27, 201239 counties in Indiana

NWS Indianapolis, IN issued this heat advisory at Jun 27, 2012, 3:26 AM EDT for 39 counties in Indiana. It took effect at Jun 28, 2012, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 27, 2012, 3:26 AM EDT (07:26 UTC)
In effect from
Jun 28, 2012, 11:00 AM EDT
Expired
Jun 27, 2012, 3:01 PM EDT
In force
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2312 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WWUS73 KIND 270726
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT WED JUN 27 2012

...RECORD BREAKING HEAT EXPECTED THURSDAY...

. A LARGE RIDGE OF HIGH PRESSURE WILL BRING THE HOTTEST WEATHER
THAT CENTRAL INDIANA HAS EXPERIENCED IN NEARLY 25 YEARS. HIGH
TEMPERATURES ON THURSDAY WILL WARM INTO THE LOWER AND MIDDLE 100S
ACROSS CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>065-067>072-271530-
/O.NEW.KIND.HT.Y.0002.120628T1500Z-120629T0100Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
326 AM EDT WED JUN 27 2012

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM EDT THURSDAY. 

* TEMPERATURE: FORECAST HIGHS ON THURSDAY WILL RANGE FROM 102 TO
  105 ACROSS CENTRAL INDIANA. LOWER RELATIVE HUMIDITY LEVELS WILL
  KEEP HEAT INDICES NEAR THE AIR TEMPERATURE FOR MUCH OF THE
  DAY...RANGING FROM 100 TO 105 DEGREES.

* IMPACTS: PEOPLE SPENDING TIME OUTDOORS ON THURSDAY ARE URGED TO
  TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES SUCH
  AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING
  PLENTY OF WATER OR OTHER NON-ALCOHOL OR DECAFFEINATED FLUIDS.
  TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. REMEMBER NOT
  TO LEAVE ANY PERSON OR PET IN PARKED VEHICLES AS THE TEMPERATURES
  WILL RAPIDLY RISE TO UNSAFE LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

RYAN
2 follow-up statements
705 
WWUS73 KIND 271521
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EDT WED JUN 27 2012

...RECORD BREAKING HEAT EXPECTED THURSDAY...

. A LARGE RIDGE OF HIGH PRESSURE WILL BRING THE HOTTEST WEATHER
THAT CENTRAL INDIANA HAS EXPERIENCED IN NEARLY 25 YEARS. HIGH
TEMPERATURES ON THURSDAY WILL WARM INTO THE LOWER AND MIDDLE 100S
ACROSS CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>065-067>072-272330-
/O.EXT.KIND.HT.Y.0002.120628T1500Z-120630T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1121 AM EDT WED JUN 27 2012

...HEAT ADVISORY NOW IN EFFECT FROM 11 AM THURSDAY TO 8 PM EDT
FRIDAY...

THE HEAT ADVISORY IS NOW IN EFFECT FROM 11 AM THURSDAY TO 8 PM
EDT FRIDAY. 

* TEMPERATURE: FORECAST HIGHS ON THURSDAY WILL RANGE FROM 102 TO 
  105 ACROSS CENTRAL INDIANA. LOWER RELATIVE HUMIDITY LEVELS 
  WILL KEEP HEAT INDICES NEAR THE AIR TEMPERATURE FOR MUCH OF 
  THE DAY...RANGING FROM 100 TO 105 DEGREES. 

* IMPACTS: PEOPLE SPENDING TIME OUTDOORS ON THURSDAY ARE URGED 
  TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES 
  SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND 
  DRINKING PLENTY OF WATER OR OTHER NON-ALCOHOL OR DECAFFEINATED 
  FLUIDS. TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. 
  REMEMBER NOT TO LEAVE ANY PERSON OR PET IN PARKED VEHICLES AS 
  THE TEMPERATURES WILL RAPIDLY RISE TO UNSAFE LEVELS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
498 
WWUS73 KIND 271901
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT WED JUN 27 2012

...RECORD BREAKING HEAT EXPECTED THURSDAY...

.A LARGE RIDGE OF HIGH PRESSURE WILL BRING PARTS OF CENTRAL
INDIANA THE HOTTEST WEATHER SINCE THE 1930S ON THURSDAY. NO MATTER
WHERE YOU ARE...IT WILL AT LEAST BE THE HOTTEST SINCE 1988.

HUMIDITY WILL RISE FRIDAY...SO IT WILL CONTINUE TO FEEL
INCREDIBLY HOT. ACTUAL TEMPERATURES FRIDAY OUGHT TO BE A FEW
DEGREES COOLER THAN TOMORROW.

INZ021-028>031-035>049-051>057-060>065-067>072-280315-
/O.UPG.KIND.HT.Y.0002.120628T1500Z-120630T0000Z/
/O.NEW.KIND.EH.W.0001.120628T1500Z-120630T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
301 PM EDT WED JUN 27 2012

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THURSDAY TO 8 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED AN
EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY
TO 8 PM EDT FRIDAY. THE HEAT ADVISORY IS NO LONGER IN EFFECT. 

* THURSDAY WILL BE THE HOTTEST DAY MANY HOOSERS HAVE EVER SEEN IN
  THEIR LIFE. HIGHS COULD REACH 106 IN SOME PLACES...AND AT LEAST
  MAKE IT TO 102.

* IMPACTS: WATCH OUT FOR HEAT STROKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

PETS WILL NEED PLENTY OF WATER AND SHOULD NOT BE LEFT IN CARS.

&&



PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jun 27, 12:26 AM EDT, 3 hours earlier.

Area forecast discussion, Jun 27, 12:26 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1226 AM EDT WED JUN 27 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 256 PM EDT TUE JUN 26 2012

HIGH PRESSURE AT THE SURFACE AND AN UPPER RIDGE ALOFT WILL BRING HOT
AND DRY CONDITIONS TO THE AREA THROUGH THURSDAY. A WEAK FRONT WILL
MOVE INTO THE AREA FOR THE WEEKEND AND BRING LOW CHANCES FOR
RAIN...BUT TEMPERATURES WILL REMAIN VERY WARM.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 901 PM EDT TUE JUN 26 2012

SURFACE ANALYSIS SHOWS HIGH PRESSURE OVER INDIANA...MICHIGAN AND
OHIO WITH A DRY EASTERLY SURFACE FLOW IN PLACE. SKIES ACROSS THE
FORECAST AREA WERE CLOUDLESS. DEW POINT TEMPS REMAINED DRY IN
MIDDLE 40S.

HAVE TRENDED LOW TEMPERATURES A BIT HIGHER THAN THE PREVIOUS
FORECAST GIVEN WARMER AIR ALOFT EXPECTED TO ARRIVE OVERNIGHT ALONG
WITH ONGOING TEMPERATURES STILL WARMER THAN PREVIOUS GUIDANCE.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 256 PM EDT TUE JUN 26 2012

...NEAR RECORD HIGH TEMPERATURES AND HIGHER FIRE DANGER EXPECTED
THURSDAY...

FOCUS IS ON HEAT AND FIRE DANGER...THEN ON CHANCES FOR RAIN ON
FRIDAY. GFS IS UNRELIABLE WITH ITS SURFACE TEMPERATURES AND
DEWPOINTS AS THE MODEL IS HAVING SOME PROBLEMS...SO WILL NOT USE
MUCH OF ITS FORECAST. EVEN THE NAM LOOKS TO BE OVERDOING DEWPOINTS
LATE IN THE PERIOD.  OTHERWISE WILL USE A BLEND OF ECMWF AND NAM.

THERE MAY BE SOME HIGH CLOUDS ON WEDNESDAY...BUT SUNSHINE WILL STILL
BE PLENTIFUL. WITH THE DRY GROUND TEMPERATURES SHOULD RESPOND
WELL...ESPECIALLY WITH WARM ADVECTION BEGINNING IN THE AFTERNOON.
WILL THUS GO AT OR EVEN A LITTLE ABOVE MET MOS.

MOSTLY CLEAR SKIES WILL CONTINUE WEDNESDAY NIGHT. STUCK PRETTY CLOSE
TO MET MOS FOR LOWS.

ON THURSDAY A FRONT WILL APPROACH THE AREA FROM THE NORTH AND
PERHAPS BRING A FEW MORE CLOUDS. VERY WARM TEMPERATURES ALOFT WILL
MOVE INTO THE AREA. NAM INDICATES DECENT MIXING. SOURCE REGION FOR
THE AIRMASS WILL BE FROM THE SOUTHWEST. THUS FEEL THAT TEMPERATURES
AT OR ABOVE 100 ARE A GOOD BET MOST AREAS. AM STILL STAYING ON THE
CONSERVATIVE SIDE FOR NOW AND DID NOT GO QUITE AS HIGH AS MET
MOS...ESPECIALLY SOUTHWEST. WILL SEE HOW TEMPERATURES DO TO OUR WEST
TOMORROW.

WITH TEMPERATURES AROUND 100...GROUND CONDITIONS MORE REMINISCENT OF
LATE SUMMER...MIXING PRODUCING WIND GUSTS NEAR 25 MPH...AND
HUMIDITIES NEAR OR BELOW 25 PERCENT...HAVE DECIDED TO ISSUE A FIRE
WEATHER WATCH FOR THURSDAY.

THE FRONT MAY MOVE TO NEAR THE NORTHERN FORECAST AREA ON FRIDAY.
MODELS ARE WAY OVERDOING CONVECTION SINCE THEIR DEWPOINTS ARE TOO
HIGH. HOWEVER WITH A FRONT IN THE AREA CANNOT RULE OUT CONVECTION
ENTIRELY. THUS KEPT LOW POPS ACROSS MUCH OF THE AREA ON FRIDAY.

DEPENDING ON SKY COVER FROM ANY CONVECTION TO THE
NORTH...TEMPERATURES COULD BE COOLER ON FRIDAY...BUT STILL QUITE
HOT. THUS CONTINUED WITH UPPER 90S NORTH TO 100-103 SOUTH.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 256 PM EDT TUE JUN 26 2012

MODEL ENSEMBLES INDICATE SOME SUPPRESSION OF THE STRONG UPPER RIDGE
TO BE FROM THE SOUTHERN PLAINS INTO THE SOUTHEAST U.S. DURING MUCH
OF THE EXTENDED PERIOD.  AS A RESULT IT KEEPS THE NORTHERN HALF OF
THE EASTERN U.S. UNDER A WEST TO NORTHWEST FLOW ALOFT. AS A RESULT
WILL MENTION LOW CHANCES OF THUNDERSTORMS FRIDAY NIGHT THROUGH
MONDAY AT TIMES. HOWEVER WITH THE DRY CONDITIONS WILL NOT MENTION
ANY POPS GREATER THAN 20 PERCENT.

AS FAR AS TEMPERATURES ARE CONCERNED WENT WITH A BLEND OF ALL BLEND
AND HPC NUMBERS. I TENDED TO GO A TAD WARMER WITH MAX TEMPERATURES
AND A TAD LOWER WITH MINIMUM TEMPERATURES WHICH TENDS TO WORK OUT
THAT WAY WITH DRY GROUND CONDITIONS.  SOME MODELS INDICATE AN MCS
COULD AFFECT OUR FAR NORTHWEST DAY 7...SO WILL MENTION 20 PERCENT
POPS THERE.  OTHERWISE...ALL OTHER AREAS SHOULD BE COMPLETELY DRY BY
THEN.

&&

.AVIATION /DISCUSSION FOR THE 27/06Z TAFS/...
ISSUED AT 1230 AM EDT WED JUN 27 2012

VFR THROUGH THE PERIOD.

LARGE DOME OF HIGH PRESSURE IN CONTROL THROUGH THE PERIOD. DAYTIME
WINDS WILL BE 10-12KT...WITH LIGHT AND VARIABLE TO CALM WINDS
OVERNIGHT. NOTHING MORE THAN A WISP OF PASSING CIRRUS FROM TIME TO
TIME. DEWPOINTS EXTREMELY LOW...SO NO FOG THREAT.

&&

.CLIMATE...
RECORD HIGHS FOR KIND:

JUNE 28 - 101 (1934)
JUNE 29 - 100 (1934)
JUNE 30 -  97 (1933)

ALL TIME JUNE RECORD HIGH AT KIND - 102 (6/25/1988 AND 6/26/1954)

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...PUMA
SHORT TERM...50
LONG TERM....JH
AVIATION...NIELD
CLIMATE...RYAN
Hazardous weather outlook, Jun 26, 9:09 PM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
909 PM EDT TUE JUN 26 2012

INZ021-028>031-035>049-051>057-060>065-067>072-280115-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
909 PM EDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED.

HAZARDS: NONE.

TIMING: NONE.

DISCUSSION: HIGH PRESSURE WILL BRING CLEAR DRY WEATHER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: HIGH TEMPERATURES WILL NEAR OR EXCEED 100 DEGREES BOTH
THURSDAY AND FRIDAY ACROSS CENTRAL INDIANA. HEAT INDICES OF 100 TO
105 DEGREES WILL BE POSSIBLE BOTH DAYS.

LOW RELATIVE HUMIDITIES AND DRY VEGETATION WILL CREATE AN
ENHANCED FIRE DANGER THROUGHOUT THE WEEK. THE HIGHEST FIRE DANGER
WILL LIKELY OCCUR ON THURSDAY AND FRIDAY...WHEN AFTERNOON TEMPERATURES
NEAR 100 DEGREES WILL BE ACCOMPANIED BY RELATIVE HUMIDITIES OF 20
TO 25% AND WEST-SOUTHWEST WINDS AT 10 TO 20 MPH.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH
SATURDAY NIGHT. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED.
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH
ANY STORM.

DISCUSSION: HIGH PRESSURE IS EXPECTED ACROSS THE AREA THROUGH
MOST OF THIS WEEK. AN EXPANDING UPPER LEVEL RIDGE WILL BRING HOT
TEMPERATURES FOR THE END OF THE WEEK. A FRONTAL SYSTEM MAY
APPROACH THE AREA BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:17 AM EDTRed Flag WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more34 hr
Jun 27, 3:01 PM EDTExcessive Heat WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more4 days

Nearby

Heat Advisories in Indiana, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.